International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 9, September 2014 Edition [ISSN 2250-3153]


On rational Diophantine Triples and Quadruples
      M.A.Gopalan, K.Geetha, Manju Somanath
Abstract: This paper concerns with the study of constructing strong rational Diophantine triples and quadruples with suitable property.

Reference this Research Paper (copy & paste below code):

M.A.Gopalan, K.Geetha, Manju Somanath (2018); On rational Diophantine Triples and Quadruples; Int J Sci Res Publ 4(9) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0914.php?rp=P333182
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.